# SDR YENA201904117186

- Difficulty date: April 7, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 61,725 hours, 22,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 799117
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,393 hours, 3,195 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 391, EMER. AFT L/H BATT. FAULT; R & R AFT L/H BATT. IAW AMM 33-51-38. OPS CHECK GOOD.
